# SDR Z6WR20120316004

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: PRGON
- Make and model: Boeing 737-76N
- Aircraft serial: 30051
- Aircraft time: 40,758 hours, 35,632 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 315A2502102
- Condition: Misrepaired
- Location: Thrust Reverser
- Part time: 40,758 hours, 35,632 cycles
- Component: Thrust Reverser, Boeing, 737700
- Component part number: 315A2295166
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A REPAIR LOCATED ON THE AFT END MOVES FORWARD APPROX 18" AND APPROX 25" FROM THE UPPER EDGE  MOVING  DOWNWARD ON THE 315A2502-102 INNER WALL BONDED PANEL, HAS AN  AREA OF BLOCKAGE (PERF SKIN TO CORE) THAT MEASURES APPROX 15" X 15" C/T THE 315A2501-16 ACOUSTIC PANEL INSTALLATION.  ULTRASONIC INSP IAW NDT MANUAL REVEALS AN AREA OF DISBOND 1.8" X 12.7" LOCATED WITHIN THE REPAIR AREA.  REPAIR APPEARES TO HAVE BEEN ACCOMPLISHED FROM THE OML SIDE, BUT PERF HOLES DIDN'T GET RETICULATED CAUSING A BLOCKAGE OF THE PERF THAT MEASURES 17" X 24".  AFTER REMOVING DEBONDED PERF SKIN, THE CORE PLUG FOR THE REPAIR WAS FOUND TO HAVE A 1.0" GAP.  ALSO AN UNKNOWN RED SUBSTANCE IS CURED INTO THE REPAIR.
